# SDR USAASB02023

- Difficulty date: January 30, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS FOR THE AFT SEATS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
